# SDR U0GA2009010280126

- Difficulty date: January 2, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N575EH
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE FIRE HANDLE LIGHTS AND THE CAUTION FIRE WARNING LIGHT ILLUMINATED WITH THE TONE IN THE HEADSET. NO SECONDARY INDICATIONS ON THE ENGINE. FOLLOWED EMERGENCY PROCEDURE AND LANDED AT BASE.
